Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sinus infection, nausea, vomiting, tiredness. Is it stomach virus?

Yesterday, I took some medicine for a sinus infection and it caused me to have some nausea . Today, I woke up very early in the morning and began to vomit a lot. It even started coming out of my mouth. I haven t vomited in about three hours but I m very achy and tired now. Is that normal? Is it just a reaction from the medicine or a stomach virus?
Asked On : Wed, 9 Jan 2013
Answers:  2 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Gastroenterologist 's  Response
Hello, kianaj2561,
You said that you were treated for a sinus infection. Most common
drugs that are used are Azythromycin, Amoxicillin, Cephalosporine
or Ciproflaxin . Amoxicillin can cause diarrhea and some nausea.
The others can cause nausea, vomiting and stomach pains as well.
It is possible that you are experiencing some of the side effects.
If you had the stomach flu, usually caused by Noro virus , you can
have high fever, chills, nausea, vomiting and diarrhea.
You mention being tired and also achy. This might suggest viral
infection. Try to take in small amounts of clear liquids evry couple
of hours and when you are able to eat solids, stick to a bland diet
for 2-3 days.
I wish you well.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello,
It looks like the side effect of some medicine you took for sinusitis which has resulted in gastritis which ultimately has caused nausea and vomiting.
Take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day empty stomach in morning for 4 to 5 days.
For sinusitis,steam inhalation is the best remedy as anti biotics have very little role in taking care of sinusitis since the infection is generally viral in nature and not bacterial.
Avoid cold drinks and take hot liquids along with steam inhalation.
You shall be ll right in next 4 to 5 days.
Thanks
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor